Banach Algebras with Involution.
Manuscripta mathematica, Tome 6 (1972), pp. 245-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1972__6_154093,
author = {Vlastimil Pt\'ak},
title = {Banach {Algebras} with {Involution.}},
journal = {Manuscripta mathematica},
pages = {245--290},
year = {1972},
volume = {6},
zbl = {0229.46054},
url = {http://geodesic.mathdoc.fr/item/MM2_1972__6_154093/}
}
Vlastimil Pták. Banach Algebras with Involution.. Manuscripta mathematica, Tome 6 (1972), pp. 245-290. http://geodesic.mathdoc.fr/item/MM2_1972__6_154093/